advertisement
Question
Posted by: Anonymous | 2009/05/19

deap heat side effects

I injured my back in April and have been using deap heat as an extra to physio. I use it most days and on those days only once a day usually in the evening when I know I won' t have to be very active. I' ve used deap heat over the years it' s not something new but lately I find that I feel nauseous after I apply it. Is it really linked to the deap heat and if so is this a common reaction?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Deep heat can be absorbed through the skin - rather stop using it. You can use something like Voltaren instead but don't overdo it!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement